Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Soreness on the tongue, gums feel inflamed causing difficulty in swallowing or spitting, had used hydrogen peroxide. What could be wrong?

i think i may have burned my tongue when i used hydrogen peroxide , it has some soreness to it it hurts when i swallow or spit and my gums feel a bit inflamed, any remedies, or any chance you may know what is wrong its kept me from eating and i ve only taken fluids but i ve been freaking myself out by searching for answers online
Asked On : Fri, 12 Oct 2012
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dentist 's  Response
The soreness on tongue and gums may be due to-peroxide radicals released from hydrogen peroxide solution.
I would advice you to take plenty of water and fluids.
Apply mucopain gel on the inflamed area.
Frequent ice packs has to be applied.
Avoid intake of hot/spicy foods.
If required,gastric lavage can be done.
Gargle with warm saline and chlorhexidine mouthrinses.
Maintain oral hygiene well.
Take care.
Answered: Sat, 18 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor